MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; ABSORBABLE SYNTHETIC SURGICAL SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; ABSORBABLE SYNTHETIC SURGICAL SUTURE
Model Number CV945
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.A review of the device history record was performed and all product met requirements prior to release.Product retains from the same lot of product were tested for finished goods testing, which included needle attachment and tensile strength testing, all samples passed.The report could not be substantiated and a cause for the event cannot be established.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "postoperative to episiotomy, wound dehiscence was observed.".

Brand Name
VELOSORB FAST
Common Device Name
ABSORBABLE SYNTHETIC SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland, or
MDR Report Key10323006
Report Number3006981798-2020-00005
Device Sequence Number3484858
Product Code GAM
UDI-Device Identifier10884521151208
UDI-Public10884521151208
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberCV945
Device Catalogue NumberCV-945
Device Lot Number19050203
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;